# SDR HALA20250116021

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 50,583 hours, 7,943 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 55,247 hours, 8,770 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - INFO TO MAINTENANCE: FL 410 AT 21562 ECAM ENG 1 FUEL FILTER CLOG INDICATION. CLEARED ITSELF AFTER 2 MINUTES. AFTER LANDING ENG 1 FUEL FILTER CLOG RETURMED AND CLEARED ITSELF BY ENGINE SHUTDOWN. INFO NOTED. FOUND CLASS 1 MSG ON BITE TEST, FUEL DP SW (4034KS). REMOVED AND REPLACED SW-FUEL FILTER DIFF PRESS (4034KS) PER AMM 73-34-11. PER TSM 73-21-79-810-803-A. LEAK CHECK GOOD.
